# SDR UALA2013052003458

- Difficulty date: May 18, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 65,923 hours, 23,239 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, BS 1600, RBL 8-11 DAMAGED.   INSTALLED REPAIR STRAPS AND ANGLES.  MAJOR REPAIR.
